American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Zhengxiang Chen and Yongbing Zhang. Stabilities of homothetically shrinking Yang-Mills solitons. Trans. Amer. Math. Soc. 367 (2015) 5015-5041.
Abstract, references, and article information   
View Article: PDF

[2] Indranil Biswas, John Loftin and Matthias Stemmler. The vortex equation on affine manifolds. Trans. Amer. Math. Soc. 366 (2014) 3925-3941.
Abstract, references, and article information   
View Article: PDF

[3] Thomas G. Leness. Degeneracy loci of families of Dirac operators. Trans. Amer. Math. Soc. 364 (2012) 5995-6008.
Abstract, references, and article information   
View Article: PDF

[4] Anthony D. Blaom. Lie algebroids and Cartan's method of equivalence. Trans. Amer. Math. Soc. 364 (2012) 3071-3135.
Abstract, references, and article information   
View Article: PDF

[5] Shuguang Wang. Objective B-fields and a Hitchin-Kobayashi correspondence. Trans. Amer. Math. Soc. 364 (2012) 2087-2107. MR 2869199.
Abstract, references, and article information   
View Article: PDF

[6] Karsten Grove and Wolfgang Ziller. Lifting group actions and nonnegative curvature. Trans. Amer. Math. Soc. 363 (2011) 2865-2890. MR 2775790.
Abstract, references, and article information   
View Article: PDF

[7] Paul Norbury. Magnetic monopoles on manifolds with boundary. Trans. Amer. Math. Soc. 363 (2011) 1287-1309. MR 2737266.
Abstract, references, and article information   
View Article: PDF

[8] Daniel A. Ramras. The stable moduli space of flat connections over a surface. Trans. Amer. Math. Soc. 363 (2011) 1061-1100. MR 2728597.
Abstract, references, and article information   
View Article: PDF

[9] Ben Weinkove. A complex Frobenius theorem, multiplier ideal sheaves and Hermitian-Einstein metrics on stable bundles. Trans. Amer. Math. Soc. 359 (2007) 1577-1592. MR 2272141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Anthony D. Blaom. Geometric structures as deformed infinitesimal symmetries. Trans. Amer. Math. Soc. 358 (2006) 3651-3671. MR 2218993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Indranil Biswas and S. Subramanian. Flat holomorphic connections on principal bundles over a projective manifold. Trans. Amer. Math. Soc. 356 (2004) 3995-4018. MR 2058516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ngaiming Mok. On Fano manifolds with Nef tangent bundles admitting 1-dimensional varieties of minimal rational tangents. Trans. Amer. Math. Soc. 354 (2002) 2639-2658. MR 1895197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andreas Cap and A. Rod Gover. Tractor calculi for parabolic geometries. Trans. Amer. Math. Soc. 354 (2002) 1511-1548. MR 1873017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yasuyuki Nagatomo. Representation theory and ADHM-construction on quaternion symmetric spaces. Trans. Amer. Math. Soc. 353 (2001) 4333-4355. MR 1851173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rodrigo P. Gomez. A finiteness theorem for harmonic maps into Hilbert Grassmannians. Trans. Amer. Math. Soc. 353 (2001) 1741-1753. MR 1637074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gregory Lambros Peterson. Cohomology classes associated to anomalies . Trans. Amer. Math. Soc. 340 (1993) 669-704. MR 1129437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Charles P. Boyer, Benjamin M. Mann and Daniel Waggoner. On the homology of ${\rm SU}(n)$ instantons . Trans. Amer. Math. Soc. 323 (1991) 529-561. MR 1034658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia